# SDR GR4D20180912001

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N405Q
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4054
- Aircraft time: 9,678 hours, 4,770 cycles
- Engine: Rroyce TAY6118
- Engine time: 9,430 hours, 4,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 1159B41855
- Condition: Cracked
- Location: Cargo Door
- Part time: 9,678 hours, 4,770 cycles
- Component: Door, Gulstm
- Component part number: 1159B4104627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION ON BAGGAGE DOOR COAMING ASSY. FOUND CRACK ON THE BOTTOM FORWARD CORNER OF BAGGAGE DOOR.
